# SDR HDNA2024011810002

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N911XZ
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 12,739 hours, 38,384 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Fcdm, Thales, FCDM
- Component part number: C19254AA
- Stage of operation: AA
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

#1 FCDM FAILURE INFLIGHT
